# SDR LR7A02036

- Difficulty date: May 12, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,920 hours, 19,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200 FOUND RH FS 727 FUSELAGE SKIN ROCK DENTED AT RBL 64, WL 152.  DURING REPAIR ACCOMPLISHMENT FOUND FS 727 FRAME DENTED AT SAME LOCATION.REPAIRED SKIN IAW SRM SMP 583 51-140-12 AND FRAME DENT IAW 51-140-23.  GMM133 ITEM M3.
